# SDR VJ9800519

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 11331
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE COVER NEEDS TO BE REATTACHED.  INSTALLLED SLIDE COVER IAW MM 25-62.  PERFORMED REQUIRED INSPECTION.
